EconPapers    
Economics at your fingertips  
 

Remarks relevant to classical maximum principles

Cristian-Paul Danet

Journal of Applied Mathematics, 2005, vol. 2005, issue 1, 49-58

Abstract: We extend, sharpen, or give independent proofs of classical maximum principles. We also concentrate on maximum principles for equations of higher order. All proofs (except for one) are derived via comparison principles. The two parts maybe read independently, but the whole paper is not self‐contained.

Date: 2005
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/JAM.2005.49

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2005:y:2005:i:1:p:49-58

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2005:y:2005:i:1:p:49-58